Research Article

Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures

Number: 40 September 30, 2022
EN

Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures

Abstract

We study the so-called factorable surfaces in the pseudo-Galilean space, the graphs of the product of two functions of one variable. We then classify these surfaces when the mean and Gaussian curvatures are functions of one variable.

Keywords

Pseudo-Galilean space, factorable surface, Gaussian curvature, mean curvature

References

  1. O. Giering, Vorlesungen über höhere Geometrie, Friedr Vieweg & Sohn, Braunschweig, Germany, 1982.
  2. B. Divjak and Z. Milin-Sipus, Special Curves on Ruled Surfaces in Galilean and Pseudo-Galilean Spaces, Acta Mathematica Hungarica 98 (1) (2003) 203-215.
  3. E. M_olnar, The Projective Interpretation of the Eight 3-Dimensional Homogeneous Geometries, Beitrage zur Algebra und Geometrie 38 (2) (1997) 261-288.
  4. A. Onishchick and R. Sulanke, Projective and Cayley-Klein Geometries, Springer, 2006.
  5. I. M. Yaglom, A Simple Non-Euclidean Geometry and Its Physical Basis, Springer-Verlag, New York, 1979.
  6. B. Y. Chen, G. E. Vîlcu, Geometric Classifications of Homogeneous Production Functions, Applied Mathematics and Computation 225 (2013) 345-351.
  7. B. Y. Chen, A Note on Homogeneous Production Models, Kragujevac Journal of Mathematics 36 (1) (2012) 41-43.
  8. B. Y. Chen, Solutions to Homogeneous Monge-Ampère Equations of Homothetic Functions and Their Applications to Production Models in Economics, Journal of Mathematical Analysis and Applications 411 (2014) 223-229.
  9. M. J. P. Cullen, R.J. Douglas, Applications of the Monge-Ampère equation and Monge transport problem to meterology and oceanography, In: L. A. Ca_arelli, M. Milman (eds.), NSF-CBMS Conference on the Monge Amp`ere Equation, Applications to Geometry and Optimization, July 9-13, Florida Atlantic University, 1997, pp. 33-54.
  10. D. Gilbarg, N. S. Trudinger, Elliptic Partial Di_erential Equations of Second Order, Berlin, Springer-Verlag, 1983.
APA
Aykurt Sepet, S., Gün Bozok, H., & Aydın, M. E. (2022). Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures. Journal of New Theory, 40, 1-11. https://doi.org/10.53570/jnt.1137525
AMA
1.Aykurt Sepet S, Gün Bozok H, Aydın ME. Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures. JNT. 2022;(40):1-11. doi:10.53570/jnt.1137525
Chicago
Aykurt Sepet, Sezin, Hülya Gün Bozok, and Muhittin Evren Aydın. 2022. “Factorable Surfaces in Pseudo-Galilean Space With Prescribed Mean and Gaussian Curvatures”. Journal of New Theory, nos. 40: 1-11. https://doi.org/10.53570/jnt.1137525.
EndNote
Aykurt Sepet S, Gün Bozok H, Aydın ME (September 1, 2022) Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures. Journal of New Theory 40 1–11.
IEEE
[1]S. Aykurt Sepet, H. Gün Bozok, and M. E. Aydın, “Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures”, JNT, no. 40, pp. 1–11, Sept. 2022, doi: 10.53570/jnt.1137525.
ISNAD
Aykurt Sepet, Sezin - Gün Bozok, Hülya - Aydın, Muhittin Evren. “Factorable Surfaces in Pseudo-Galilean Space With Prescribed Mean and Gaussian Curvatures”. Journal of New Theory. 40 (September 1, 2022): 1-11. https://doi.org/10.53570/jnt.1137525.
JAMA
1.Aykurt Sepet S, Gün Bozok H, Aydın ME. Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures. JNT. 2022;:1–11.
MLA
Aykurt Sepet, Sezin, et al. “Factorable Surfaces in Pseudo-Galilean Space With Prescribed Mean and Gaussian Curvatures”. Journal of New Theory, no. 40, Sept. 2022, pp. 1-11, doi:10.53570/jnt.1137525.
Vancouver
1.Sezin Aykurt Sepet, Hülya Gün Bozok, Muhittin Evren Aydın. Factorable Surfaces in Pseudo-Galilean Space with Prescribed Mean and Gaussian Curvatures. JNT. 2022 Sep. 1;(40):1-11. doi:10.53570/jnt.1137525